# SDR QXEA9700888

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Blow Out Door
- Condition: Open
- Location: Nr 2 Stub Wing
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT DIVERTED TO PDX AFTER CREW REPORTED MODERATE VIBRATION THAT OCCURED ALL OF A SUDDEN IN CRUISE.  FOUND NR 2 STUB WING BLOW OUT DOOR OPEN.  OPERATIONAL CHECK DOOR TENSION AND BLED AIR SYSTEM FOR LEAKS.  NO DEFECTS FOUND.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
